# SDR CA061018014

- Difficulty date: September 15, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 8,052 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) PROPELLER GOVERNOR FAILED IN FLIGHT CAUSING SEVERE OVERSPEED OF ENGINE. UPON LANDING, THE ENGINE OIL SCREEN WAS FOUND TO BE METAL CONTAMINATED. PROPELLER GOVERNOR WAS REMOVED AND METAL WAS DISCOVERED AT GOVERNOR PAD. NO SCREEN WAS PRESENT BETWEEN GOVERNOR AND ENGINE. ENGINE DISMANTLED AND OIL TRANSFER COLLAR FOUND SEVERELY WORN, THE OIL PUMP WAS DAMAGED BEYOND REPAIR, THE CRANKSHAFT WAS WORN IN THE TRANSFER COLLAR AREA AND THE CRANKCASE WAS BADLY FRETTED. ONE CAMSHAFT LOBE AND ONE LIFTER FACE WERE ALSO SEVERELY WORN. INSPECTION WAS LIMITED TO VISUAL AND MEASURING. NO NON-DESTRUCTIVE TESTING WAS CARRIED OUT. (TC NR 20061018014)
